# SDR AALA202011099011

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 18,166 hours, 7,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC14496377
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT TRANSITION PANEL IN AFT CARGO BETWEEN STA 727 AND STA 767 AT STR 25R, MEASURING L=16.0 IN, W=1.0 IN, D=0.021 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW AARD 51-00-05-1, DRAWING 146A7500, AND SRM 53-00-53-2R.
